Substance Warning: 2-Methyl-AP-237. Numerous intoxications and hospitalizations reported. #AVOID

2 weeks ago, we published a warning against ordering 2-Methyl-AP-237 from the vendor The Real RC in the news section. A young man had reported to have ordered that substance from there and that he, after taking two tiny amounts on two consecutive days, on the second day suddenly felt like dying, was hospitalized and… Read More Substance Warning: 2-Methyl-AP-237. Numerous intoxications and hospitalizations reported. #AVOID

Warning: Syntahrise.com selling mislabeled / poisenous 3-FPM

The Canadian clearnet vendor Syntharise.com is currently selling a dangerous blend of various Benzodiazepines mixed together labeled as 3-FPM. 3-FPM is a rather mildly stimulating Amphetamin of which you would take doses of maybe 40 mg. Benzodiazepines are not only a completely different substance class, they are also active in small doses of 2 –… Read More Warning: Syntahrise.com selling mislabeled / poisenous 3-FPM